# SDR QXEA0002491

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 31,759 hours, 39,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG- EXIT SIGN AT ROW 8, 28V LIGHTS INOPERATIVE.  REPLACED EXIT SIGN AT ROW 8.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
